Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


WBC Levels +/-
Jul 24, 2005

In March I became very-very ill and was told I just had converted to HIV+. Viral Load back then was > 1,000,000 & my CD4 & CD8 counts were not good. I have been on Sustiva & Epzicom since, and am now VL at <100, CD4-629 and CD8-476. I am happy there... However, my WBC dropped from 11+ to 2.8, my total triglycerdies went from 110 to 350 [drug side effect], creatinine jumped from 1.2 to 1.6 and my heloglob dropped below 10 [started on iron pills last week]. What affects the WBC count? FYI, I also have PKD [Polycystic Kidney Disease].

Response from Dr. Holodniy

You don't indicate whether you are taking any other medicines that might be affecting your bone marrow, and hence your blood counts, or your kidney function. Your doctor needs to do some digging as this could be medication or some other illness causing these things.



Previous
Desparate for Answers
Next
Drug Interaction

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement